RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Inst. Fourier (Grenoble), 2015, Volume 65, Issue 1, Pages 369–388 (Mi aif1)  

A note on degenerations of del Pezzo surfaces

Yu. Prokhorovabc

a Department of Algebra, Faculty of Mathematics, Moscow State University, Moscow 117234 (Russia)
b Steklov Institute of Mathematics, 8 Gubkina street, Moscow, 119991 (Russia)
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, 7 Vavilova Str., Moscow 117312 (Russia)

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
Partially supported by RScF grant no. 14-21-00053.


DOI: https://doi.org/10.5802/aif.2934


Bibliographic databases:

ArXiv: 1108.5051
Document Type: Article
Received: 02.10.2012
Revised: 19.11.2013
Accepted:03.09.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/aif1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019